# SDR SWAA2021052128863

- Difficulty date: November 7, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 30,892 hours, 18,301 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H GEAR FWD TRUNNION FITTING UPPER I/B LUG; O/B FACE HAS CORROSION / COMPLIED WITH EA# 1-A57-3246 & OUTSIDE VENDOR W.O# SSR1254.
